# SDR ZZDA2011612

- Difficulty date: July 26, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LAMP WILL NOT ILLUMINATE FOR TAIL COMPARTMENT WALK WAY E-PATH.  REMOVED & REPLACED ONE LAMP FOR THE TAIL COMPARTMENT WALKWAY E-PATH OPS CHECK WAS NORMAL REF CH 33-51-14 OF THE BOE 717 MM.
